Architecture des feuilletages de classe C 2
IIIe rencontre de géométrie du Schnepfenried (Volume 1) - 10 - 15 mai 1982, Astérisque, no. 107-108 (1983), pp. 243-258.
@incollection{AST_1983__107-108__243_0,
     author = {Hector, Gilbert},
     title = {Architecture des feuilletages de classe $C^2$},
     booktitle = {IIIe rencontre de g\'eom\'etrie du Schnepfenried (Volume 1) - 10 - 15 mai 1982},
     series = {Ast\'erisque},
     pages = {243--258},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {107-108},
     year = {1983},
     zbl = {0533.57014},
     mrnumber = {753140},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1983__107-108__243_0/}
}
TY  - CHAP
AU  - Hector, Gilbert
TI  - Architecture des feuilletages de classe $C^2$
BT  - IIIe rencontre de géométrie du Schnepfenried (Volume 1) - 10 - 15 mai 1982
AU  - Collectif
T3  - Astérisque
PY  - 1983
SP  - 243
EP  - 258
IS  - 107-108
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1983__107-108__243_0/
LA  - fr
ID  - AST_1983__107-108__243_0
ER  - 
%0 Book Section
%A Hector, Gilbert
%T Architecture des feuilletages de classe $C^2$
%B IIIe rencontre de géométrie du Schnepfenried (Volume 1) - 10 - 15 mai 1982
%A Collectif
%S Astérisque
%D 1983
%P 243-258
%N 107-108
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1983__107-108__243_0/
%G fr
%F AST_1983__107-108__243_0
Hector, Gilbert. Architecture des feuilletages de classe $C^2$, in IIIe rencontre de géométrie du Schnepfenried (Volume 1) - 10 - 15 mai 1982, Astérisque, no. 107-108 (1983), pp. 243-258. http://www.numdam.org/item/AST_1983__107-108__243_0/

[CC1] J. Cantwell and L. Conlon. Growth of leaves. Comm. Math. Helv. 50 (1975), 93-111. | MR | Zbl

[C.C 2] J. Cantwell and L. Conlon. Leaf prescriptions for closed 3-manifolds. Trans. Amer. Math. Soc, 236 ( 1978), 239-261. | MR | Zbl

[C.C 3] J. Canwell and L. Conlon. Poincaré-Bendixson theory for leaves of codimension one. Trans. Amer. Math. Soc, 265 (1981), 181-209. | MR | Zbl

[De] A. Denjoy. Sur les courbes définies par les équations différentielles à la surface du tore. J. Math. Pures Appl., 11 (1932), 333-375. | EuDML | JFM | Numdam | Zbl

[Di] P. R. Dippolito. Codimension one foliations of closed manifolds. Ann. of Maths, 107 (1978), 403-453. | DOI | MR | Zbl

[Du] G. Duminy. à paraître.

[Ha] A. Haefliger. Variétés feuilletées. Ann. Scuola Norm. Sup. Pisa, 16 (1962), 367-397. | EuDML | Numdam | MR | Zbl

[He.l] G. Hector. Sur un théroème de structure des feuilletages de codimension un. Thèse, Strasbourg, 1972.

[He.2] G. Hector. Classification cohomologique des germes de feuilletages. Publ. Internes, Lille, 1975.

[He.3] G. Hector. Quelques exemples de feuilletages - Espèces rares. Ann. Inst. Fourier, 26, 1 (1976), 239-264. | DOI | EuDML | Numdam | MR | Zbl

[He.4] G. Hector. Leaves whose growth is neither exponential nor polynomial. Topology, 16 (1977), 451-459. | DOI | MR | Zbl

[HH] G. Hector and U. Hirsch. Introduction to the Geometry of foliations part A. Vieweg, Wiesbaden, 1981. | MR | Zbl

[p] J. Plante. Foliations with measure preserving holonomy. Ann. of. Maths, 102 (1975), 327-361. | DOI | MR | Zbl

[Sa.l] R. Sacksteder. On the existence of exceptional leaves in foliations of codimension one. Ann. Inst. Fourier, 14, 2 (1964), 221-226. | DOI | EuDML | Numdam | MR | Zbl

[Sa.2] R. Sacksteder. Foliations and pseudo-groups. Amer. J. of Math., 87 (1965), 79-102. | DOI | MR | Zbl

[St] J. Stallings. Group theory and 3-manifolds. Yale mathematical monographs4. | MR | Zbl